# SDR UPS96220498

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: N 3 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING FRONT SPAR VERTICLE STIFFENER/RIB ATTACH ANGLE CRACKED AT NR 3 SLAT I/B TRACK I/B ROLLER MOUNTING RIB.  REMOVED AND REPLACED STIFFENER ANGLE IAW DWG 65-16200 AND SRM 57-10-2 AND 51-30-2.
